Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Polar classes and Segre classes on singular projective varieties


Author: Shoji Yokura
Journal: Trans. Amer. Math. Soc. 298 (1986), 169-191
MSC: Primary 14C15; Secondary 14N10
DOI: https://doi.org/10.1090/S0002-9947-1986-0857438-5
MathSciNet review: 857438
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the relation between polar classes of complex varieties and the Segre class of $ K$. Johnson [Jo]. Results are obtained for hypersurfaces of projective spaces and for certain varieties with isolated singularities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14C15, 14N10

Retrieve articles in all journals with MSC: 14C15, 14N10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0857438-5
Keywords: Chern-MacPherson class, Chern-Mather class, Johnson's Segre class, polar class, Todd formula, Nash blowup
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society